MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404261
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the inflatable penile prosthesis (ipp) stopped working, and the pump no longer functioned.Upon revision, a fluid loss was identified; however, the medical staff was unable to locate the source.Consequently, the ipp was removed and replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).

Brand Name
AMS 700 CXR MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22391514
Report Number2124215-2025-44159
Device Sequence Number8930634
Product Code JCW
UDI-Device Identifier00878953003696
UDI-Public(01)00878953003696(17)170218(10)922936004
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/18/2017
Device Model Number72404261
Device Catalogue Number72404261
Device Lot Number922936004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/02/2025
Date Device Manufactured03/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 / LOT: 125941006.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age49 YR
Patient SexMale